# SDR VNAA202509250030

- Difficulty date: August 7, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: SH670370681
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BTW FS909 STGR 26R TO STGR 26L AT INTERNAL FUSELAGE.  CORROSION ON FRAME BTW FS909 STGR 26R TO STGR 26L AT INTERNAL FUSELAGE WAS REMOVED PER CRJ-700 SRM 51-21-06-001-001-A01. AND AREA  OUT LIMITS PER CRJ-700 SRM 53-00-00-101-001-A01 AND WAS REPAIRED PER REO 670-53-51-355 REV. - -  AND  WIP #2 AND #9 MUST BE INSTALLED UNDER NRC 00369
